# SDR R61A201310020986

- Difficulty date: October 2, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N117HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000184
- Aircraft time: 16,275 hours, 12,988 cycles
- System (JASC): 2565 · Escape Slide
- Part: Screw
- Part number: NAS1154100
- Condition: Corroded
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, L2 DOOR SLIDE TELFLEX CABLE FWD BELL CRANK ATTACH HARDWARE CORRODED.  MX R & R L-2 DOOR SLIDE TELFLEX CABLE FWD BELL CRANK HARDWARE.  PN NAS1154-100, SCREW.  ACFT REMAINS UNTIL COMPLETION OF HEAVY CHECK.
